# SDR HALA9800017

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228119
- Condition: Corroded
- Location: Bs 1337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE LEFT CANTED BULKHEAD FUSELAGE SKIN AT STATION 1337, LONGERON 25L.  REPAIRED BY TRIMMING OUT THE CORRODED OVERLAPPING SKIN, HFEC INSPECTING, FABRICATING AND INSTALLING REPAIR SKIN FILLER, EXTERNAL REPAIR DOUBLER WET WITH SEALANT.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N660HA-53-022-EAC.  (M)
